International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part A

The general Liapounov theorem for some degenerate differential systems


Author(s): M Benabdallah and M Hariri

Abstract: The aim of this article is to generalize the famous Liapounov Equation: VT + T*V = -2S related to the stationary system : x'(t) = Tx(t), to the general equation A*WB + B*WA = -2S, where S, V, W and are uniformly positive operators, using the spectral theory of the pencil of operators A-B corresponding to the degenerate differential system :
Ax'(t) = Bx(t), t>0,
where A and B are bounded operators in a Hilbert space.


Pages: 41-45 | Views: 582 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
M Benabdallah and M Hariri. The general Liapounov theorem for some degenerate differential systems. International Journal of Statistics and Applied Mathematics. 2017; 2(5): 41-45.
Call for book chapter
International Journal of Statistics and Applied Mathematics